... rifampin for 4 months... RA meds increase the likelihood of latent TB becoming active. I took one capsule Tues night, to make sure I wasn't allergic, then took the prescribed 2 capsules last night--I woke up around 6 or 7 times during the night, woke up feeling confused in the morning, kinda spaced-out... just not myself all day long! Shaking, trembling, it's kind of like a withdrawal feeling--I can't remember what I did during the day! It's just now starting to wear off--anyone else ever have effects like this? I'm a 57 yr old lady. Thank you
- Rifampin Information for Consumers
- Rifampin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Rifampin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Tuberculosis -- Latent - I have been taking isoniazid for about 2 weeks for latent TB. What are the?
Posted 19 Jan 2011 • 2 answers
Posted 26 Feb 2011 • 3 answers
Posted 28 Sep 2011 • 1 answer
Posted 28 Feb 2012 • 1 answer
Posted 28 Jun 2013 • 1 answer